MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK ENCORE PROGRAMMER; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. CARELINK ENCORE PROGRAMMER; PROGRAMMER, PACEMAKER
Model Number 29901A
Medical Device Problem Codes Overheating of Device (1437); Date/Time-Related Software Problem (2582)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the programmer displayed an overheating message and that the date was incorrect.Troubleshooting steps were provided for resolving the issue.There was no patient involvement.
 
Additional Manufacturer Narrative
Correction: eval code conclusion (fdc/annex d) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis: analysis was unable to confirm the customer comment that the programmer displayed an overheating message and that the date was incorrect.It was also noted that the cursor was not aligned with the stylus due to a control printed circuit board (pcb) issue.The power supply was missing and required inspection, and the microprocessor unit (mpu) and kernel printed circuit board (pcb) needed to be replaced as a preventive measure.The rubber pads on the upper case and the left-side rubber cover were missing.Due to a lack of replacement parts in inventory, the programmer was scrapped.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CARELINK ENCORE PROGRAMMER
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24615018
Report Number2182208-2026-10031
Device Sequence Number21366683
Product Code KRG
UDI-Device Identifier00643169763548
UDI-Public(01)00643169763548(11)171118
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number29901A
Device Catalogue Number29901A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer04/01/2026
04/16/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/08/2026
04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown